Alert archive / Hawaii / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Honolulu, HI

March 12, 2014

NWS Honolulu, HI issued this small craft advisory at Mar 12, 2014, 3:35 AM HST. It took effect at Mar 12, 2014, 9:00 AM HST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2014, 3:35 AM HST (13:35 UTC)
In effect from
Mar 12, 2014, 9:00 AM HST
Expired
Mar 14, 2014, 3:30 AM HST
In force
43 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WHHW70 PHFO 121335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST WED MAR 12 2014

...STRONG NORTHEASTERLY WINDS WILL PRODUCE HAZARDOUS CONDITIONS
TODAY...

PHZ121-130245-
/O.NEW.PHFO.SC.Y.0013.140312T1900Z-140314T0400Z/
ALENUIHAHA CHANNEL-
335 AM HST WED MAR 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM HST
THURSDAY. 

* WINDS AND SEAS...BEGINNING LATE THIS MORNING...NORTHEAST WINDS
  20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
7 follow-up statements
910 
WHHW70 PHFO 121935
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
935 AM HST WED MAR 12 2014

...STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY HAZARDOUS
CONDITIONS TODAY...

PHZ121-130845-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/
ALENUIHAHA CHANNEL-
935 AM HST WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...BEGINNING LATE THIS MORNING...NORTHEAST WINDS 
  20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
028 
WHHW70 PHFO 130136
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
336 PM HST WED MAR 12 2014

...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY
HAZARDOUS CONDITIONS THROUGH THURSDAY AFTERNOON...

PHZ121-131445-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/
ALENUIHAHA CHANNEL-
336 PM HST WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...BEGINNING LATE THIS MORNING...NORTHEAST WINDS 
  20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
540 
WHHW70 PHFO 130730
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
930 PM HST WED MAR 12 2014

...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY
HAZARDOUS CONDITIONS THROUGH THURSDAY AFTERNOON...

PHZ121-132030-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/
ALENUIHAHA CHANNEL-
930 PM HST WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER
  GUSTS. ROUGH SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
906 
WHHW70 PHFO 131330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST THU MAR 13 2014

...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY
HAZARDOUS CONDITIONS THROUGH THIS EVENING...

PHZ121-140230-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/
ALENUIHAHA CHANNEL-
330 AM HST THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER 
  GUSTS. ROUGH SEAS 8 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
303 
WHHW70 PHFO 131944
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
944 AM HST THU MAR 13 2014

...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY
HAZARDOUS CONDITIONS THROUGH THIS EVENING...

PHZ121-140400-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/
ALENUIHAHA CHANNEL-
944 AM HST THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 


* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER 
  GUSTS. ROUGH SEAS 8 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
947 
WHHW70 PHFO 140145
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
345 PM HST THU MAR 13 2014

...POSSIBILITY OF GALE FORCE WINDS THROUGH ALL CHANNELS AND
WATERS AROUND THE BIG ISLAND BEGINNING SATURDAY MORNING...

PHZ121-141445-
/O.EXT.PHFO.SC.Y.0013.000000T0000Z-140314T1600Z/
/O.NEW.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/
ALENUIHAHA CHANNEL-
345 PM HST THU MAR 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SUNDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 AM HST FRIDAY. 


* WINDS AND SEAS...THROUGH FRIDAY MORNING...EAST WINDS 20 TO 25
  KNOTS. SEAS 6 TO 9 FEET. SATURDAY MORNING THROUGH LATE SUNDAY
  NIGHT...NORTHEAST WINDS 35 TO 40 KNOTS...WITH GUSTS UP TO 50
  KNOTS. ROUGH SEAS 15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PHZ113-116-119-120-122>124-141445-
/O.NEW.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/
KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
345 PM HST THU MAR 13 2014

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SUNDAY NIGHT. 


* WINDS AND SEAS...BEGINNING SATURDAY MORNING...NORTHEAST WINDS 35
  TO 40 KNOTS...WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 15 TO 20 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

FOSTER
100 
WHHW70 PHFO 141330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST FRI MAR 14 2014

... A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM NOON TODAY.
POSSIBILITY OF GALE FORCE WINDS THROUGH ALL CHANNELS AND WATERS
AROUND THE BIG ISLAND BEGINNING SATURDAY MORNING....

PHZ121-150230-
/O.CAN.PHFO.SC.Y.0013.000000T0000Z-140314T1600Z/
/O.NEW.PHFO.SC.Y.0014.140314T2200Z-140315T1600Z/
/O.CON.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/
ALENUIHAHA CHANNEL-
330 AM HST FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SUNDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. A GALE
WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT. 

* WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...NORTHEAST
  WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 14
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER
  MIDNIGHT.

* WINDS AND SEAS...BEGINNING SATURDAY MORNING...NORTHEAST WINDS 35
  TO 40 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS UP TO 21 FEET.

THE EARLIER SMALL CRAFT ADVISORY FOR THE ALENUIHAHA CHANNEL IS
CANCELLED. THE NEW ADVISORY BEGINS NOON TODAY AS INDICATED ABOVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PHZ113-116-119-120-122>124-150230-
/O.NEW.PHFO.SC.Y.0014.140314T2200Z-140315T1600Z/
/O.CON.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/
KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
330 AM HST FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST
SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SUNDAY NIGHT. 

* WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...NORTHEAST
  WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 14
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER
  MIDNIGHT.

* WINDS AND SEAS...BEGINNING SATURDAY MORNING...NORTHEAST WINDS 35
  TO 40 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS UP TO 21 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>112-114-115-117-118-150230-
/O.NEW.PHFO.SC.Y.0014.140314T2200Z-140315T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
330 AM HST FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST
SATURDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...NORTHEAST
  WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 14
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 8:30 PM HST, 7 hours 5 minutes earlier.

Area forecast discussion, Mar 11, 8:30 PM HST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
830 PM HST TUE MAR 11 2014

.SYNOPSIS...
HIGH PRESSURE NORTH OF THE ISLANDS IS MOVING TO THE NORTHEAST. AN
ASSOCIATED BUILDING RIDGE NORTH OF THE ISLANDS WILL BRING INCREASING
TRADE WINDS TO THE ISLANDS...WITH MODERATE TRADES...AND MAINLY
WINDWARD AND MAUKA SHOWERS...EXPECTED THROUGH THURSDAY. A FRONT
APPROACHING FROM THE NORTHWEST FRIDAY NIGHT AND SATURDAY WILL BRING
ADDITIONAL SHOWERS TO THE ISLANDS. STRONG AND GUSTY TRADE WINDS ARE
EXPECTED BEHIND THE FRONT THROUGH THE WEEKEND...DIMINISHING BACK TO
MODERATE LEVELS EARLY NEXT WEEK.

&&

.DISCUSSION...
HIGH PRESSURE NORTH-NORTHEAST OF THE ISLANDS IS MOVING TO THE
NORTHEAST...WITH A RIDGE BUILDING IN DUE NORTH OF THE ISLANDS. AS
THIS RIDGE CONTINUES TO BUILD IN OVER THE NEXT 24 HOURS...WE/LL
CONTINUE TO SEE TRADES BUILD BACK TO MODERATE LEVELS ACROSS THE
ISLANDS. MODERATE TRADES WILL CONTINUE THEN THROUGH THURSDAY
NIGHT...WITH THE TYPICAL TRADE WIND SHOWERS IMPACTING THE WINDWARD
AND MAUKA AREAS.

HEADING INTO FRIDAY...A FRONT APPROACHES THE ISLANDS FROM THE
NORTHWEST...AND IS EXPECTED TO REACH KAUAI FRIDAY NIGHT. THERE DOES
NOT APPEAR TO BE A LOT OF MOISTURE ASSOCIATED WITH THE FRONT...BUT
SHOWERS WILL BE POSSIBLE ACROSS THE ISLANDS...INSTEAD OF THE USUAL
WINDWARD AND MAUKA AREAS.

BEHIND THE FRONT...A STRONG 1036 MB HIGH IS FORECAST TO BUILD IN.
THE ECMWF AND GFS ARE IN GOOD AGREEMENT WITH THE PLACEMENT OF THE
HIGH BEING ROUGHLY 1060 MILES NORTHWEST OF KAUAI BY SATURDAY
MORNING...AND ABOUT 900 MILES NORTH OF KAUAI BY SUNDAY MORNING. THE
RESULTING TIGHT PRESSURE GRADIENT OVER THE ISLANDS WILL MEAN STRONG
AND GUSTY WINDS FOR THE WEEKEND...WHICH COULD REQUIRE WIND
ADVISORIES FOR THE LOWER ELEVATIONS.

TRADES SHOULD START TO DIMINISH SOME EARLY NEXT WORK WEEK AS THE
HIGH WEAKENS SOME AND MOVES TO THE NORTHEAST. MODERATE TRADES WILL
LIKELY PERSIST THROUGH MOST OF THE WEEK.

&&

.MARINE...
A MODERATE NORTHWEST SWELL IS EXPECTED TO CONTINUE TO BUILD INTO THE
ISLANDS OVERNIGHT...PEAKING WEDNESDAY JUST BELOW ADVISORY LEVELS.
THIS SWELL IS THEN EXPECTED TO GRADUALLY SUBSIDE WEDNESDAY NIGHT
THROUGH FRIDAY MORNING.

A NEW SLIGHTLY LARGER NORTHWEST SWELL IS EXPECTED TO ARRIVE
FRIDAY...PEAKING FRIDAY NIGHT/SATURDAY...AND IS EXPECTED TO REACH
ADVISORY LEVELS.

WITH THE ABOVE MENTIONED INCREASE IN TRADE WINDS FOR THE
WEEKEND...A SHORT PERIOD TRADE WIND SWELL WILL LIKELY PRODUCE
ADVISORY LEVEL SURF FOR EAST FACING SHORES.

WITH THE MODERATE TRADE WINDS BUILDING BACK IN ON WEDNESDAY...A
SMALL CRAFT ADVISORY /SCA/ MAY BE NEEDED IN THE TYPICAL WINDIER
LOCATIONS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND. WITH THE
STRONG TRADES EXPECTED THIS WEEKEND...SCA WILL LIKELY BE NEEDED FOR
MOST IF NOT ALL HAWAIIAN WATERS. ITS ALSO POSSIBLE WINDS WILL REACH
GALE STRENGTH IN SOME LOCATIONS THIS WEEKEND.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

M BALLARD

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:03 AM HSTWind AdvisoryHFOHawaii16 hr

Nearby

Small Craft Advisories in Hawaii, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.